# SDR SWIA202310100008

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 22,310 hours, 12,711 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Pressure Loss
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING OUT OF ONTARIO ON THE SUNSHINE DEPARTURE, AT APPROX 4000 FEET, THE AUTO THROTTLES KICKED OFF.  ATTEMPTED TO RE-ARM BUT DID NOT COME BACK ON. WE DECIDED TO HAND FLY THE REST OF THE WAY TO SFO. AT APPROXIMATELY 12,000 FEET,  NOTICED MY EARS POPPING AND THE FLIGHT DECK WAS NOT COOLING OFF. SHORTLY AFTER, PACK 1 AND PACK 2 OFF ADVISORY MESSAGES CAME UP ON THE EICAS AND I SAW THE AIRCRAFT WAS NOT PRESSURIZING.  WE DECLARED AN EMERGENCY AND REQUESTED AN IMMEDIATE DESCENT TO 12000 FT AND RETURN TO ONTARIO.  AS WE WERE DESCENDING THROUGH 12000, THE ADVISORY MESSAGES CLEARED AND THE AIRCRAFT BEGAN PRESSURIZING AGAIN. COINCIDENTALLY, THE AUTO THROTTLES WORKED AFTER PRESSING THE AUTO THROTTLE BUTTON. WE LANDED BACK AT ONTARIO WITHOUT INCIDENT OR NEED FOR EMERGENCY EQUIPMENT.  (FLIGHT 5407)    FDR DOWNLOAD INDICATED BOTH TLA WERE IN THE MAX POSITION(APPROX 83 DEGREES TLA), NOT TOGA POSITION, AND ATTCS TRIGGERED WITH AT NOT ENGAGED FOR THE ENTIRE TAKE OFF AND CLIMB. AT ENGAGED FOR 2 SECONDS DURING THROTTLE ADVANCE BUT DISENGAGED ONCE TLA WERE SET TO THE MAX POSITION. THIS IS ALSO NORMAL OPERATION. AT WILL NOT ENGAGE AND ECS WILL BE SELECTED OFF WHEN TLA IS IN THE MAX POSITION. SUSPECT CREW PUSHED THROTTLES THROUGH TOGA INTO MAX. NO FAULT MESSAGES RECORDED IN AHEAD FOR EITHER AT OR ECS SYSTEM. PERFORMED AUTO THROTTLE/ THRUST CONTROL QUADRANT (TCQ) INTERFACE- OPERATIONAL TEST IAW AMM 22-31-00-710-801-A WITH NO FAULTS NOTED. PERFORMED COOLING PACK OPERATIONAL TEST IAW AMM 21-51-00-710-801-A WITH NO FAULTS NOTED.
